... anything we can do?
I had the same problem when taking Lexapro. I spoke with my Dr. (he is an obgyn) and he said some of his patients skip their weekend dose or "take a drug holiday" to help with libido side effects. I believe Sertraline is appropriate for this option - another option would be for her to try reducing the amount she takes to see if that helps (I did this too, going from 20mg to 5mg for a few days).
After I was more confident at a lower dose, I was able to take a day or two off and take it again on Sunday or Monday without any issues.
Some individuals switch to Wellbutrin bc of the lowered sexual side effects, but keep in mind it is a different class of drug. As always consult the prescribing Dr. for further questions or advice. Good luck - but it can be worked around!
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Medication - My husband is taking citalopram and no sex drive how long does it take to work out your
Posted 20 Feb 2013 • 2 answers
Posted 3 Aug 2013 • 1 answer
Posted 31 Jul 2014 • 3 answers
Posted 23 Jul 2015 • 3 answers
Posted 21 Oct 2015 • 3 answers